# SDR 08FDEA04969

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR, AFT -SIDE, FRAME EXFOLIATED BELOW DOOR ASSIST HANDLE.  REPAIRED DAMAGED FRAME, L-1  DOOR, AFT-SIDE, BELOW DOOR ASSIST HANDLE, IAW SRM 51-  70-11.  ALL PARTS REMOVED FOR ACCESS WERE RE-INSTALLED IAW SRM 51-40-02.  ALL REPAIR PARTS INSTALLED IAW SRM 51-70-11.  THIS IS A CAT "A" MAJOR REPAIR, WITH NO FOLLOW UP TRACKING.
